Products sold as "herbal" cannabis substitutes such as "Spice", "Dream" or "Yucatan Fire" have been found to contain the chemical compound JWH-018, an ingredient not listed on the label.
Eight children, aged between 7 to 13 years ingested their friend's antiepileptic medication, Tegretol (carbamazepine). Several of the children developed a coma and were hospitalised.
A Nigerian-made teething syrup has reportedly caused the deaths of 34 infants. My Pikin was contaminated with diethylene glycol. Diethylene glycol is highly toxic and causes kidney failure.
An 11 year old girl was seriously wounded by a stingray's barb which sliced a deep wound into her arm and leg.
The Environmental Risk Management Authority (ERMA) of NZ has released a decision regarding the insecticide endosulfan.
The NZ Ministry of Health (MOH) is again warning the public about the potential health dangers associated with illegal medicines, this time from Samoa.
The NZ Ministry of Health (MOH) is warning the public about the potential health dangers associated with six products sold from an Auckland supermarket selling Chinese goods.
Recently a number of newspaper articles and TV news items reported that the White Tailed spider (Lampona cylindrata) is highly venomous.
Surgical Basics and Soft R & R hot/cold packs have been recalled due to contamination with ethylene glycol.
The Southland Times reports that an aerosol can which squirts lolly foam may confuse toddlers and tempt them to suck on poisonous cleaners.